# SDR N6WA2021033002

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 38,465 hours, 26,450 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING SMELL IN COCKPIT.INSPECTED A/C FOR ELECTRICAL SMELL. FOUND FWD GALLEY HEATER SWX TO HAVE BAD BULB (REPLACED) DURING OPERATION GOT BURNING SMELL & CB B11 POPPED. DEFERRED GALLEY HEATER OCN 70071986 PER MEL 21-40-01 CAT C AUTH MXC
